# SDR CALA2023112703491

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 77,868 hours, 16,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 187226
- Condition: No Test
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 - CABIN -DR R4 OVER DOOR EXIT SIGN CAPACITY CHECK FAIL.  WORK TRANSFER NON ROUTINE WO.2492867 . CABIN - DR R2 EMER LT POWER PACK BATTERY M33098 REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06.
